# SDR COEA2025103007919

- Difficulty date: June 24, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 31,306 hours, 39,552 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: S53371312200
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 264878 NR 500013 HEAVY CHECK  COE/MAJOR REPAIR  DISCREPANCY: L/H OUTBOARD FLAP, OUTBOARD DEFLECTOR LEADING EDGE REPAIR DOUBLER AT THE THIRD FROM OUTBOARD CAM GUIDE IS CHAFED. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 575320-200-801-A01.
